Anaphylactic reaction and unrelated, subsequent, known side effects during therapy with thiethylperazine

Détails

ID Serval
serval:BIB_8208F10CD4E7
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Anaphylactic reaction and unrelated, subsequent, known side effects during therapy with thiethylperazine
Périodique
Pediatric Allergy and Immunology
Auteur(s)
Rossetti  G., Livio  F., Roulet  E., Hofer  M. F.
ISSN
0905-6157
Statut éditorial
Publié
Date de publication
08/2005
Peer-reviewed
Oui
Volume
16
Numéro
5
Pages
453-5
Notes
Case Reports
Journal Article --- Old month value: Aug
Résumé
We report the first case presenting with successive anaphylactic reaction and extra-pyramidal syndrome after treatment with thiethylperazine maleate (thiethylperazine). Both reactions were caused due to this anti-emetic drug, but an additive effect of clemastine fumarate, prescribed to treat the anaphylactic reaction, is suggested by the sequence of events. We discuss the importance of knowing the pharmacological similitudes of common prescribed drugs in order to avoid the occurrence of side effects.
Mots-clé
Adolescent Anaphylaxis/*chemically induced Anti-Allergic Agents/administration & dosage/adverse effects Antiemetics/administration & dosage/*adverse effects Basal Ganglia Diseases/chemically induced Clemastine/administration & dosage/adverse effects Drug Hypersensitivity/*etiology Drug Synergism Female Humans Thiethylperazine/administration & dosage/*adverse effects
Pubmed
Web of science
Création de la notice
20/01/2008 16:23
Dernière modification de la notice
03/03/2018 18:49
Données d'usage